# SDR CALA0300297

- Difficulty date: June 7, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N23708
- Make and model: Boeing 737724
- Aircraft serial: 28769
- Aircraft time: 17,143 hours, 5,588 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61101
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT IN OUTER SKIN OF FORWARD CARGO DOOR AT AFT CENTER EDGE, BS 487.65.  THE DENTED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5230-01724 AND SRM 51-20-01.
